# SDR 03FDEA01996

- Difficulty date: November 26, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, STA Y=275 NOSE RADOME CUTOUT FUSELAGE EXTERIOR SKIN RIGHT UPPER FOUND WITH CRACK.  FUSELAGE STA Y=275 NOSE RADOME FUSELAGE EXTERIOR SKIN CARRIED OUT REPAIR IAW SRM 53-00-01, FIG 5, VOL I.
